I just got the results of my bloodwork back (my doctor appointment is in a few days) and my serum ferritin is lower than it was at my last test, which was a little over 4 months ago. And I have been on iron supplements for a little over 6 months now. Is there anything that would cause serum ferritin to drop while one is taking supplements??I felt much better (initially) after starting iron supps, but lately I am getting back some of the deficiency symptoms that I had originally (faintness, short of breath, weakness, feeling dizzy, etc). I've also noticed some other non-GI symptoms over the past 2-3 months such as tingling in my fingers (and sometimes tongue, oddly enough), bruising very easily, or bruises appearing when I don't recall anything that could have caused them, and small muscle twitches all over my body (limbs, face, torso, abdomen, everywhere)... not sure if any of this is related to the GI issues or not. Maybe I'm not absorbing nutrients correctly?? Anyone?I don't know, maybe I am just looking too hard for a problem, but something just seems "off" in my body and, other than the serum ferritin, all blood work continues to be normal.